# SDR DALA2023051603859

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2766794) DURING INSPECTION FOUND BENT FRAME BS 500K BTW STR 27L TO STR 25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 500K BTW STR 23L TO STR 27L AT FWD CARGO COMPARTMENT, AS PER B737-900ER SRM 53-30-07-2RREPAIR 1.
